# SDR UALA2008111306212

- Difficulty date: October 22, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 68,705 hours, 11,353 cycles
- Engine: Pwa PW4060
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Relay
- Condition: Faulty
- Location: Anti-Ice System
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  WING ANTI ICE DISAGREEMENT L-R.  ACP T-S REF MM30-11-00 PG1 04 FIG 103 AND WD 30-11-11, REPLACED RELAYS K414, K520, K1156 AND K1155.  REPLACED TEST SWITCH ON P61 PANEL.  ALL TESTS AND OPS CHECKS SATISFACTORY.
